Skip to main content

Research Repository

Advanced Search

Complexity of conditional colorability of graphs

Li, Xueliang; Yao, Xiangmei; Zhou, Wenli; Broersma, Hajo


Xueliang Li

Xiangmei Yao

Wenli Zhou

Hajo Broersma


Li, X., Yao, X., Zhou, W., & Broersma, H. (2009). Complexity of conditional colorability of graphs. Applied Mathematics Letters, 22(3), 320-324.

Journal Article Type Article
Publication Date Mar 1, 2009
Deposit Date Apr 17, 2009
Journal Applied Mathematics Letters
Print ISSN 0893-9659
Publisher Elsevier
Peer Reviewed Peer Reviewed
Volume 22
Issue 3
Pages 320-324